zbMATH — the first resource for mathematics

On confluences of the general hypergeometric systems. (English) Zbl 0822.33007
The paper extends the previous work of the authors in which they have introduced the so-called generalized confluent hypergeometric (CHG) functions. These functions are defined as solutions of certain systems of partial differential equations on a finite dimensional complex vector space. As a special case, CHG functions include the general hypergeometric functions studied by K. Aomoto and I. M. Gel’fand. The main result of the article is that the system of equations for CHG functions can be obtained from the system for Aomoto-Gel’fand functions by a finite number of certain limit processes. The classical analogue of this result is a limit process that reduces the equation for hypergeometric (Gauss) functions into the equation for degenerate hypergeometric (Kummer) functions.

33C70 Other hypergeometric functions and integrals in several variables
33C15 Confluent hypergeometric functions, Whittaker functions, \({}_1F_1\)
limit processes
Full Text: DOI
[1] K. Aomoto : Les equation aux differences lineares et les integrales des functions multiformes. J. Fac. Sci. Univ. Tokyo, Sec. IA, 22, 271-297 (1975). · Zbl 0339.35021
[2] I. M. Gelfand: General theorey of hypergeometric functions. Dokl. Akad. Nauk. SSSR, 288, 14-48 (1986); English translation in Soviet Math. Dokl., 33, 9-13 (1986). · Zbl 0645.33010
[3] I. M. Gelfand and S. I. Gelfand : Generalized hypergeometric equations, ibid., 288, 279-283 (1986); English transl. in Soviet Math. Dokl., 33, 643-646 (1986). · Zbl 0634.58030
[4] I. Mi Gelfand, V. S. Retakh and V. V. Serganova : Generalized Airy functions, Schublrt cells, and Jordan groups, ibid., 298, 17-21 (1988); English transl. in Soviet Math. Dokl. 37, 8-12 (1988). · Zbl 0699.33012
[5] K. Iwasaki et al.: From Gauft to Painleve Vieweg, Wiesbaden (1991).
[6] H. Kimura: The degeneration of the two dimensional Garnier system and the polynomial Hamiltonian structure. Ann. Mat. Pura Appl., 155, 25-74 (1989). · Zbl 0693.34043 · doi:10.1007/BF01765933
[7] H. Kimura, Y. Haraoka and K. Takano: The generalized confluent hypergeometric functions. Proc. Japan Acad., 68A, 290-295 (1992). · Zbl 0773.33004 · doi:10.3792/pjaa.68.290
[8] K. Okamoto: Isomonodromic defomation and Painleve equations and the Garnier system. J. Fac. Sci. Univ. Tokyo, Sec. IA, 33, 576-618 (1986). · Zbl 0631.34011
[9] K. Okamoto and H. Kimura: On particular solutions of Garnier systems and the hypergeometric functions of several variables. Quarterly J. Math., 37, 61-80 (1986). · Zbl 0597.35114 · doi:10.1093/qmath/37.1.61
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.